# SDR DL757071243

- Difficulty date: September 22, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N612DL
- Make and model: Boeing 757232
- Aircraft serial: 22819
- Aircraft time: 71,557 hours, 35,789 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Spar
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSERVICE DAMAGE TO THE RT HORIZTONTAL STABILIZER LEADING EDGE, AUX SPAR WEB, AND AUX SPAR LOWER CHORD.  REWORKED THE LEADING EDGE, SPLICED IN A NEW SECTION OF AUX SPAR WEB, AND INSTALLED A REPAIR FOR THE AUX SPAR LOWER CHORD.
